# SDR DALA2021092405742

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,394 hours, 21,616 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1959149) DURING INSPECTION FOUND RMLG FWD TRUNNION FTG O/B UPPER HOLE O/B FACE HAS PITTING ON FACE AND NEAR BORE. REPAIRED PER B737 SRM 57-20-90.
